# SDR IPXA2021011564471

- Difficulty date: January 15, 2021
- Submitted: January 18, 2021
- Operation: Air carrier
- Aircraft: N414UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23854
- Aircraft time: 34,687 hours, 23,407 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: 175N2001
- Condition: Delaminated
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: SEG DELAMINATION MARKED IN RED, .600" DIA CUTOUT, 20" FWD OF THE AFT EDGE AND 32" BELOW THE UPR EDGE OF PANEL.  REPAIRED IAW B757 SRM 51-70-10-2R, 250 DEGREE, PER SRM 55-30-01-2R-5.
